# SDR DALA2020110203542

- Difficulty date: October 31, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N341DN
- Make and model: Airbus A321-211
- Aircraft serial: 8134
- Aircraft time: 8,052 hours, 3,499 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU SYSTEM TEST FAULTYS BAT/SPSU (10WL) FWDL.  CORRECTIVE ACTION: REMOVED AND REPLACED BATTERY 10WL, REF A321 AMM 33-51.
